Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compactifications of countable-dimensional and strongly countable-dimensional spaces


Authors: Ryszard Engelking and Roman Pol
Journal: Proc. Amer. Math. Soc. 104 (1988), 985-987
MSC: Primary 54F45; Secondary 54D35
DOI: https://doi.org/10.1090/S0002-9939-1988-0964883-3
MathSciNet review: 964883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple proofs of theorems on existence of compactifications of countable-dimensional and strongly countable-dimensional spaces are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54D35

Retrieve articles in all journals with MSC: 54F45, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964883-3
Article copyright: © Copyright 1988 American Mathematical Society